MathSciNet Relay Station
MathSciNet bibliographic data
MR1765711 22E55 (22E50)
Mœglin, C. Normalisation des opérateurs d'entrelacement et réductibilité des induites de cuspidales; le cas des groupes classiques $p$-adiques. (French) [Normalization of link operators and reducibility of representations "induced from cuspidal''; the case of $p$-adic classical groups] Ann. of Math. (2) 151 (2000), no. 2, 817–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement